# SDR C2XA00CL098

- Difficulty date: November 22, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 3234 · Landing Gear Selector
- Part: Circuit Board
- Part number: 1143640681
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE-CREW REPORTED LANDING GEAR HANDLE FAILED TO MOVE TO UP POSITION AFTER TAKEOFF. CREW HAD TO USE THE DOWNLOCK RELEASE BUTTON ON LANDING GEAR CONTROL. A/C LANDED WITHOUT FURTHER INCIDENT.MX REMOVED/REPLACED THE A316 P.C. BOARD AND OPERATIONAL CHECKED IAW BEECHCRAFT MAINTENANCE MANUAL 32-30-00.
